# SDR SWAA2024090934917

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 62,690 hours, 37,667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET THAT HOLDS GIRT BAR ON FORWARD SERVICE DOOR; NOT SECURE<[01] RESECURED BRACKET ON FWD SERVICE DOOR GIRT BAR BRACKET PER SRM 51-40-02
